# SDR AALA201804139006

- Difficulty date: March 31, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 12 AND 24, -Y1292.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWINGS D53112812, AND D53110984.
